Jump to content

09eric09

Member Since 22 Jan 2013
Offline Last Active Yesterday, 07:35 AM

Posts I've Made

In Topic: Repairing the long-term damage from Accutane

10 September 2014 - 10:17 AM

I was once told by a general practitioner that accutane has absolutely no effect on the brain whatsoever, that must be why they use it on some brain cancers

Tell me about it. I've actually spoken with a woman, who's son was treated with accutane for cancer of the nervous system.


In Topic: Repairing the long-term damage from Accutane

20 August 2014 - 03:50 PM

Who elso on here experienced hair loss from acutane? Here is an image of my hair now solely from accutane hair loss(hair loss doesn't run in my family) and it has been over a year since last taking it. How bad is your hair loss compared to mines? I continue to loose more hair everyday. I'm at a lost of hope of what to do about it. I realized I can't take biotin because it causes me to break out bad. I started using lllt and will update if I notice any improvements, but I just don't know what to do anymore. It is really affecting me since I'm not supposed to be experiencing hair loss in the first place due to genetics. Whoever else is experiencing hair loss from accutane, please let me know how bad it is compared to mine.

 

I had a visible bald spot on my crown as well, it filled back on it's own after about 6 months. Thankfully, Male Pattern Baldness doesn't run in my family.


In Topic: Repairing the long-term damage from Accutane

14 August 2014 - 04:02 PM

Just wanted to make a quick update on my Rso

Some changes.

I restarted my job which requires light exercise and instead of exercise breaking my body down it now adds to my muscle mass.

The last couple years I couldnt make any more than 2-3 pullups. It had no use when I did it everyday or twice a day, my body just couldnt grow any muscle or strentgh.
Im doing ten atm with ease.
I completely got my muscle mass back.

My libido is completely back. It goes erect without having a concious thought about sex, when I see a sexy woman it goes erect even when I dont think she is my type.

Im currently off Rso. I was unable to take it for a week but my libido is still the same. Im even confident enough to say I dont need it anymore because my body is switched on again and it is a matter of time before my body completely heals itself.

Did you have any other symptoms?


In Topic: Repairing the long-term damage from Accutane

08 August 2014 - 04:01 PM

hello guys,

 

i would like to share my success story with you.I was suffering from chronic low libido which i am sure was caused by accutane.I experienced complete absence of sexual sensation on my genitals and as a result erectile dysfunction and difficulty having an orgasm.After i stopped taking accutane my symptoms strangely got worse as the time passed instead of improving.I tried various things to reverse my libido loss such as healthy diet,some drugs that were supposed to help improve libido, but nothing worked.I then found a report in the internet about dr. Pezzi who has written the book ''the science of sex'' and claimed that he reversed his libido loss caused by accutane by taking the drug finasteride.I was determined to find a solution to my problem so i decided to try it.I began taking 1mg/day and then slowly increased to 5mg/day.I took it for a total of 5 months.During that time i started experiencing a return of my acne which was accompanied by a small increase in libido and a slight return of sexual sensation.I continued taking it as long as i noticed some positive effects.The big surprise happened when i decided to stop taking the drug.I experienced a huge increase in libido,sexual sensation and acne.My spontaneous and morning erections which were gone since i had taken accutane came back and i no longer had problems reaching an orgasm.I don't know what exactly this drug did to my system but it worked.6 months have passed since i stopped taking finasteride and i still experience all the positive effects,so i believe the effects are permanent.I now feel like a normal man of my age(i am 28 years old).The only side effect i had was the return of acne but i believe that has to do with the return of my libido but i prefer having acne and a healthy libido than having no acne and no libido.

 

And how are things so far my friend? I have been reading so many threads and you seem the only one who was able to magically reverse the side affects of accutane as the drug magically stole our sex drive away. 

My sex drive has improved dramatically from doing nothing. In fact, my bald spot it now filled back to normal as well, and my bone density has also improved. Weird because my exhaustion/weakness seems to be getting worse, which is by far my worst symptom at this point, can't do much of anything. After my crash, I had no feeling down there for about 9 months.  It's now been 1 year and 7 months since my "crash" and my libido is back to about 65-70% of what it was before.  


In Topic: Repairing the long-term damage from Accutane

03 August 2014 - 02:35 PM

 


Btw. Guys my night vision decreased, cars in the back mirror are just two spots of light. Double vision and dryness do not go away. I went to a doctor, he said nothing is wrong and I have to use eye drops. I have been diagnosed with b12 and vit D shortage. Now as night vision problems mostly occur due to the lack of vitA, I think there is something wrong with vitamin usage in my body. Earlier posts mentioned about that; body reacts badly to vitA intake, in the meantime there is lack of vitamin A.
 

night vision impairment can unfortunately be permanent.How long is it since you took this poison?

Yeah it may be permanent, no suprise.
The weird thing is, during Jan and Feb (2 months where I used accutane 40mg/day) I had the typicall side effects. After I stopped (due to sexual crash), the other side effects came up. Night vision problem came after months I stopped the drug.

Same with me, my night vision impairment came like 2 years after. It's never consistent either, it lasts for a couple months, then goes away for a couple months.